Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Mar 27, 2016, 8:29 PM EDT for Jay County, Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2016, 8:29 PM EDT (00:29 UTC)
- Expired
- Mar 27, 2016, 9:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Jay County, IN
The radar
The Northern Indiana radar (KIWX), 121 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 6:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
853
WUUS53 KIWX 280029
SVRIWX
INC075-280115-
/O.NEW.KIWX.SV.W.0006.160328T0029Z-160328T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
829 PM EDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JAY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 915 PM EDT
* AT 828 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDKEY...OR
8 MILES SOUTHEAST OF DUNKIRK...MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PORTLAND AROUND 855 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LIBER...
POWERS...COLLETT...BELLFOUNTAIN...WESTCHESTER...BLAINE...NEW MOUNT
PLEASANT...SALAMONIA...BLUFF POINT AND BOUNDARY CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4050 8501 4050 8480 4031 8481 4031 8519
TIME...MOT...LOC 0028Z 226DEG 30KT 4027 8514
HAIL...1.75IN
WIND...<50MPH
$$
JBALL1 follow-up statement
339 WWUS53 KIWX 280108 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 908 PM EDT SUN MAR 27 2016 INC075-280115- /O.CON.KIWX.SV.W.0006.000000T0000Z-160328T0115Z/ JAY IN- 908 PM EDT SUN MAR 27 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR SOUTHEASTERN JAY COUNTY... AT 908 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT RECOVERY...OR 9 MILES NORTHEAST OF PORTLAND...MOVING NORTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN JAY COUNTY...INCLUDING THE FOLLOWING LOCATIONS... SALAMONIA...BELLFOUNTAIN...BRICE AND WESTCHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4050 8491 4050 8480 4036 8481 4036 8499 TIME...MOT...LOC 0108Z 226DEG 30KT 4050 8482 HAIL...1.00IN WIND...<50MPH $$ JBALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 7:57 PM EDT, 32 minutes earlier.
Area forecast discussion, Mar 27, 7:57 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 757 PM EDT SUN MAR 27 2016 .SYNOPSIS... ISSUED AT 757 PM EDT SUN MAR 27 2016 A SURGE OF MOISTURE AHEAD OF AN APPROACHING COLD FRONT WILL LIKELY INITIATE SHOWERS AND SOME STORMS WITH A SLIGHT CHANCE OF A FEW STRONG STORMS THIS EVENING MAINLY ALONG AND SOUTH OF A MARION TO FORT WAYNE TO TOLEDO OHIO LINE. WIDESPREAD SHOWERS ARE EXPECTED TO THE NORTHWEST OF THIS LINE...AND THIS AREA OF RAINFALL WILL SWEEP EASTWARD OVERNIGHT. LOW TEMPERATURES MONDAY MORNING WILL DROP INTO THE UPPER 30S NEAR LAKE MICHIGAN TO THE LOWER LOWER 40S ACROSS NORTHWEST OHIO TO EAST CENTRAL INDIANA. DRY AND COOLER AIR WILL INFILTRATE FOR MONDAY. HIGHS WILL ONLY BE JUST A FEW DEGREES BELOW NORMAL...PRIMARILY INTO THE UPPER 40S TO LOWER 50S. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 416 PM EDT SUN MAR 27 2016 AWAITING RELATIVELY SHORT WINDOW OF OPPORTUNITY FOR CONDITIONAL STORM/SEVERE POTENTIAL 22-02 UTC TIMEFRAME EAST OF A LOGANSPORT TO THREE RIVERS MICHIGAN LINE. LATEST HRRR3 CONTINUES TO RAPIDLY RAMP MLCAPE TO 1000-1500 J/KG RANGE ACROSS SERN CWA IN 22-23 UTC AS 20-30 KT 1-6KFT SOUTHERLY FLOW TAPS THROUGH SHARP ISODROSOTHERMAL GRADIENT KFWA TO FAR SERN INDIANA WHERE UPPER 50S SURFACE DEWPOINTS RESIDE. ADDITIONAL CYCLOGENESIS OF NWRN INDIANA SURFACE LOW ANTICIPATED PER SLOT OF LEADING 4 MB/3HR FALLS KRCR-KHUF SHOULD AID IN MAINTAINING EFFICIENT MOISTURE FLUX CONVERGENCE NORTHWARD. DEEP LAYER EFFECTIVE SHEAR ON ORDER OF 35-40 KTS WITH STORM INITIATION THOUGH BOTH INSTABILITY AND DYNAMICS QUICKLY FALTER BEYOND 02 UTC WITH QUICK EASTWARD SWEEP OF SURFACE FRONT INTO NORTHWEST OHIO. LARGE HAIL POSSIBLE SHOULD STORMS BREAK WEAKENING CAPPING INVERSION AND TAP INTO DEEP LAYER 7.5-8 C/KM LAPSE RATE LAYER AS WELL AS A MARGINAL WIND RISK. FARTHER WEST...CWA IMPACTED BY TRAILING ANAFRONTAL LIFT/MOISTURE FOR WIDESPREAD RAINFALL MOVING INTO WRN CWA BEYOND 00 UTC...SAVE FOR POSSIBLE SPRINKLES/BRIEF LIGHT SHRA PRIOR. TURNING NOTICEABLY COLDER/ALBEIT STILL ONLY A FEW DEGREES BELOW NORMAL. DRY AIR ADVECTION TO AFFORD AT LEAST PARTIAL CLEARING MONDAY AFTERNOON AS CP AIRMASS/PLAINS RIDGE DENOTED BY 0.2-0.3 PWAT VALUES SETTLES INTO WRN GRTLKS/MID MS VLY BY 00 UTC. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 416 PM EDT SUN MAR 27 2016 SFC RIDGE CNTRD THROUGH THE WRN LAKES TO START WILL SHUNT QUICKLY EWD IN RESPONSE TO DEEPENING CYCLONE DVLPG ACRS THE CNTRL PLAINS TO START THE PD. LL THERMAL TROUGH BLDS IN EARNEST WED W/RTN OF WELL ABV NORMAL TEMPS LINGERING INTO THU. GIVEN MULTI-CYCLE CONSOLIDATION/SLWG TRENDS OF GFS/CMC TWD PREFERRED EC SOLUTION...WILL FOREGO PRIOR POP MENTION ON WED. OTRWS SEASONABLY STG FROPA XPCD LT WED NIGHT/ERLY THU FOLLOWED BY TEMPERED LL CAA WING INITIALLY. SECONDARY SW DIGGING/PHASING IN WAKE OF LEAD SYS EJECTING UP THROUGH WRN QB WILL DRIVE SIG POLAR INTRUSION SWD SAT NIGHT ALTHOUGH CORE OF COLDEST AIR WILL HOLD NORTH. SOME SHRA PSBL W/THIS SYS. STG MODERATION FOLLOWS THEREAFTER AS SIG SW ENERGY DRIVES EWD INTO THE SRN ROCKIES MID NXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 756 PM EDT SUN MAR 27 2016 EXITING TSRA IN KFWA AREA FOLLOWED BY BRIEF/FEW HOURS PERIOD LULL BEFORE UPSTREAM ANAFRONTAL SHRA /CURRENTLY STARTING TO ENCROACH UPON KSBN REGION/ SHIFTS FARTHER EASTWARD. SIGNIFICANT COLD AIR ADVECTION/LAGGED LOW LEVEL MOISTURE CONTINUES TO SUPPORT FUELING/ALTERNATE CRITERIA FOR MUCH OF THE LATE NIGHT/EARLY MORNING HOURS. EVENTUAL DRY AIR ADVECTION SHOULD BRING CIGS AT OR ABOVE CRITICAL 2KFT AGL LEVEL AROUND DAYBREAK WITH FURTHER LIFT/DECAY OF CLOUD COVER INTO THE AFTERNOON HOURS. SIG PRESSURE RISES BEHIND FROPA TO AFFORD SOME SIG GUSTS OVERNIGHT/HIEST AT KFWA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT MONDAY FOR LMZ043-046. && SYNOPSIS...MURPHY SHORT TERM...MURPHY LONG TERM...T AVIATION...MURPHY VISIT US AT WW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 27, 5:25 AM EDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 525 AM EDT SUN MAR 27 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 525 AM EDT SUN MAR 27 2016 /425 AM CDT SUN MAR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING ROUGHLY SOUTHEAST OF A LINE FROM MONTICELLO INDIANA TO WARSAW INDIANA TO BRYAN OHIO. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING...MAINLY SOUTH OF US ROUTE 24. THE MAIN THREAT IS ISOLATED DAMAGING WIND GUSTS... BUT LARGE HAIL IS POSSIBLE .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO EARLY THURSDAY. WINDY CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY. AN ARCTIC FRONT IS EXPECTED TO MOVE ACROSS THE AREA SATURDAY BRINGING MUCH COLDER TEMPERATURES...WINDY CONDITIONS...AND SOME SNOW SHOWERS FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING...MAINLY FOR AREAS ALONG AND SOUTH OF THE US ROUTE 24 CORRIDOR. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-280930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 525 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE WEDNESDAY AND THURSDAY...AND AGAIN NEXT WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Mar 27, 7:45 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 E SPENCERVILLE 41.28N 84.90W
03/27/2016 M0.75 INCH DE KALB IN TRAINED SPOTTER
0.5 INCH TO 0.75 INCH HAIL.
&&
MCDSpecial weather statement, Mar 27, 7:52 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 752 PM EDT SUN MAR 27 2016 OHZ004-005-015-016-280015- PUTNAM-HENRY-DEFIANCE-PAULDING- 752 PM EDT SUN MAR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DEFIANCE... NORTHEASTERN PAULDING...EASTERN HENRY AND NORTHWESTERN PUTNAM COUNTIES... AT 752 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF DEFIANCE...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... DEFIANCE AROUND 800 PM EDT. HOLGATE AROUND 810 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NORTH CREEK... GALLUP...BRUNERSBURG...STANDLEY...NEW BAVARIA...AYERSVILLE... WISTERMAN...ARTHUR...OAKWOOD AND JEWELL. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4108 8438 4126 8450 4145 8417 4121 8392 TIME...MOT...LOC 2352Z 236DEG 36KT 4118 8439 JBALL
Local storm report, Mar 27, 7:54 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 2 SSE WALLEN 41.13N 85.15W
03/27/2016 M0.88 INCH ALLEN IN PUBLIC
&&
MCDLocal storm report, Mar 27, 8:04 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
804 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL BRYAN 41.47N 84.55W
03/27/2016 M0.50 INCH WILLIAMS OH AMATEUR RADIO
0.25-0.50 INCH HAIL.
&&
MCDSpecial weather statement, Mar 27, 8:13 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
813 PM EDT SUN MAR 27 2016
OHZ005-280045-
HENRY-
813 PM EDT SUN MAR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT HENRY COUNTY...
AT 813 PM EDT...A STRONG THUNDERSTORM WAS OVER HOLGATE...OR 8 MILES
SOUTH OF NAPOLEON...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DESHLER AND MCCLURE AROUND 830 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GRELTON...MALINTA...
PLEASANT BEND...GALLUP...NEW BAVARIA...TEXAS...HAMLER...ELERY...
FLORIDA AND COLTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4117 8412 4117 8420 4141 8420 4148 8388
4118 8388
TIME...MOT...LOC 0013Z 253DEG 32KT 4127 8412
JBALLLocal storm report, Mar 27, 8:27 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
827 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL HOLGATE 41.25N 84.13W
03/27/2016 M0.88 INCH HENRY OH FIRE DEPT/RESCUE
&&
MCDNearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.